On the potential in non-Gaussian chain polymer models

Bock W, da Silva JL, Streit L (2019)
Mathematical Methods in the Applied Sciences 42(18): 7452-7460.

Zeitschriftenaufsatz | E-Veröff. vor dem Druck | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bock, Wolfgang; da Silva, Jose Luis; Streit, LudwigUniBi
Abstract / Bemerkung
In this paper, we investigate the potential for a class of non-Gaussian processes so-called generalized grey Brownian motion. We obtain a closed analytic form for the potential as an integral of the M-Wright functions and the Green function. In particular, we recover the special cases of Brownian motion and fractional Brownian motion. In addition, we give the connection to a fractional partial differential equation and its the fundamental solution.
Stichworte
anomalous diffusions; chain polymer models; chain potential; generalized; grey Brownian motion
Erscheinungsjahr
2019
Zeitschriftentitel
Mathematical Methods in the Applied Sciences
Band
42
Ausgabe
18
Seite(n)
7452-7460
ISSN
0170-4214
eISSN
1099-1476
Page URI
https://pub.uni-bielefeld.de/record/2937108

Zitieren

Bock W, da Silva JL, Streit L. On the potential in non-Gaussian chain polymer models. Mathematical Methods in the Applied Sciences . 2019;42(18):7452-7460.
Bock, W., da Silva, J. L., & Streit, L. (2019). On the potential in non-Gaussian chain polymer models. Mathematical Methods in the Applied Sciences , 42(18), 7452-7460. doi:10.1002/mma.5864
Bock, W., da Silva, J. L., and Streit, L. (2019). On the potential in non-Gaussian chain polymer models. Mathematical Methods in the Applied Sciences 42, 7452-7460.
Bock, W., da Silva, J.L., & Streit, L., 2019. On the potential in non-Gaussian chain polymer models. Mathematical Methods in the Applied Sciences , 42(18), p 7452-7460.
W. Bock, J.L. da Silva, and L. Streit, “On the potential in non-Gaussian chain polymer models”, Mathematical Methods in the Applied Sciences , vol. 42, 2019, pp. 7452-7460.
Bock, W., da Silva, J.L., Streit, L.: On the potential in non-Gaussian chain polymer models. Mathematical Methods in the Applied Sciences . 42, 7452-7460 (2019).
Bock, Wolfgang, da Silva, Jose Luis, and Streit, Ludwig. “On the potential in non-Gaussian chain polymer models”. Mathematical Methods in the Applied Sciences 42.18 (2019): 7452-7460.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar